# SDR AALA202411072840

- Difficulty date: November 6, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N873BB
- Make and model: Boeing 787-8
- Aircraft serial: 65993
- Aircraft time: 13,980 hours, 2,088 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON GEAR RETRACTION GEAR DISASGREE AND GEAR DOOR MESSAGE ANNUNCIATOR ON EICAS; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
